# SDR DALA201912237496

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 90,167 hours, 41,077 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHT "UNARMED" LIGHT DOES NOT COME ON WITH EMERGENCY LIGHTS SELECTED OFF.   R&R UNARMED PB,S CIRCUIT PIECE P/N 434-093-001.
